# SDR SWAA2022061716330

- Difficulty date: June 8, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT FWD SIDE INNER SURFACE WITH A CRACK AT UPPER SECTION OF UPPER HINGE CUTOUT / [01] REMOVED L1 DOOR CUTOUT ANGLE AS PER B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED THE NEW L1 DOOR CUTOUT ANGLE AS PER SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2. OK TO TREAT AND PRIMER THE HOLES.;[04] TREATED AND PRIMED HOLES AS PER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[05] OK TO INSTALL L-1 DOOR CUTOUT ANGLE.;[06] INSTALLED NEW REVEAL ANGLE AT L-1 DOOR CUT OUT FWD SIDE IAW B737-700 SRM 51-40-02-0G-0;[07] VERIFIED STEP 6;[08] APPLIED WHITE TOPCOAT PAINT TO NEW REVEAL ANGLE AT L1 DOOR CUTOUT AS PER B737-700 AMM 51-21-73-370-804;[09] VERIFIED STEP 8;CARD COMPLETED.
